Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 20, 2012Todd County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 20, 2012, 4:37 AM CDT for Todd County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2012, 4:37 AM CDT (09:37 UTC)
Expired
Jun 20, 2012, 5:15 AM CDT
In force
38 min
Issued by
NWS Twin Cities, MN

County Todd County, MN

The radar

The Minneapolis radar (KMPX), 151 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3249 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3249 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
4.4
Supercell composite
29.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WWUS83 KMPX 200937
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
437 AM CDT WED JUN 20 2012

MNZ042-043-049-201015-
MORRISON-STEARNS-TODD-
437 AM CDT WED JUN 20 2012

AT 434 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHEAST OF SAUK CENTRE. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SAUK CENTRE.
  GREY EAGLE.
  BURTRUM.
  SWANVILLE.
  FLENSBURG.
  RANDALL.

LAT...LON 4619 9458 4605 9433 4562 9485 4573 9506
TIME...MOT...LOC 0938Z 218DEG 43KT 4576 9486

$$

JRB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 11:40 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jun 19, 11:40 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1140 PM CDT TUE JUN 19 2012

.UPDATED FOR 06Z AVIATION DISCUSSION BELOW...

.DISCUSSION...

MAIN CONCERNS COME RIGHT OUT THE GATE WITH POTENTIAL SEVERE
WEATHER OUTBREAK THIS AFTERNOON AND TONIGHT...WITH POTENTIAL FOR
HEAVY RAINS AND FLASH FLOODING CONTINUING THROUGH WEDNESDAY
AFTERNOON AS A COLD FRONT SLOWLY MOVES ACROSS THE AREA.

VERY IMPRESSIVE WARM FRONT IS SPLAYED OUT ACROSS THE MPX AREA AT 3
PM FROM A SFC LOW NEAR MITCHELL EAST TO CANBY...MAPLE
LAKE...OSCEOLA...AND EVENTUALLY JUST NORTH OF CHIPPEWA FALLS.
FORTUNATELY...EXTREMELY WARM TEMPERATURES AT H7 /+12C ISOTHERM IS
UP ALONG BASICALLY SITTING ALONG I-94. THESE WARM TEMPS HAVE
RESULTED IN A VERY STRONG CAP PREVENTING ANY DEEP MOIST CONVECTION
FROM INITIATING OVER THE MPX AREA. INSTEAD...IT HAS ALL BEEN IN
NRN MN ON THE NORTH EDGE OF THE CAP WHERE PERSISTENT 30+ KT LLJ HAS
KEPT STORMS GOING ALL DAY. THE BIG CONCERN DOWN HERE WITH THE WARM
FRONT IS THAT IF WE DO GET SFC CONVECTION TO INITIATE NEAR THE
BOUNDARY...IT WILL HAVE 3000-4000 J/KG OF MLCAPE TO WORK
WITH. THE RATHER EXTREME BACKING OF WINDS NORTH OF THE BOUNDARY
HAS RESULTED IN O-1KM HELICITY EXCEEDING 250 M2/S2 NORTH OF THE
BOUNDARY. WITH THESE PARAMETERS IN PLACE...ANY SFC BASED
CONVECTION THAT CAN TAKE HOLD THIS AFTERNOON WILL QUICKLY BECOME
SEVERE. INITIALLY EXPECT MODE TO BE SUPERCELLULAR...WITH A THREAT
FOR TORNADOES GIVEN THE ENVIRONMENT. HOWEVER...DO ANTICIPATE
FAIRLY RAPID UPSCALE GROWTH WITH ACTIVITY TODAY GIVEN DEGREE OF
INSTABILITY...WITH LINES WITH BOWING SEGMENTS PROBABLE ONCE AGAIN.
A QUICK CHAT WITH THE SPC INDICATED THAT THEY FEAR CAP WILL KEEP
THINGS UNDER WRAPS UNTIL LATER THIS EVENING...WITH CONVECTION
INITIATING OVER THE ERN DAKOTAS/NRN MN WELL NORTH OF THE BOUNDARY
BEFORE COMING EAST LATE.
OTHER PROBLEM FOR TONIGHT IS HOW FAR EAST DOES ACTIVITY GET. ALL
MODELS HAVE REALLY SLOWED EASTERN PROGRESSION OF THINGS...WITH IT
LOOKING LIKE IT COULD BE DIFFICULT TO GET CONVECTION AS FAR EAST
AS ST. JAMES/ERN TWINS CITIES METRO/LADYSMITH BY 12Z WED MORNING.
DID SLOW ERN PROGRESSION OF POPS SOME TONIGHT...BUT HESITANT TO
CUT THINGS BACK AS FAR WEST AS SAY THE GEM WOULD LIKE. WITH DCAPE
EXCEEDING 1000 J/KG THROUGH THE NIGHT...WE SHOULD HAVE NO TROUBLE
GENERATING STRONG COLD POOLS...WHICH SHOULD HELP DRIVE ANY
CONVECTIVE SYSTEM FARTHER EAST THAN SOME OF THE DETERMINISTIC
MODELS WOULD INDICATE.

OVERNIGHT...THE COLD FRONT WILL BEGIN ITS LABORING PUSH EAST ACROSS
THE AREA...WITH A CONTINUOUS FEED OF MOISTURE AHEAD OF THE
FRONT...EXPECT MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS TO
COME UP ALONG THE FRONT...WHICH SHOULD HELP ADD UP THE RAINFALL
TOTALS...ESPECIALLY WITH PWATS UP AROUND 2 INCHES. RUN TOTAL QPF
OFF THE ECMWF SHOWS BAND OF 3+ INCHES FALLING NORTHWEST OF A NEW
ULM/TWIN CITIES/SIREN LINE...WHICH HAS BEEN THE CASE NOW THE LAST
COUPLE OF DAYS. WITH THE PROLONGED NATURE OF THE RAINFALL
EXPECTED...STILL SEEMS PRUDENT TO KEEP THE FLASH FLOOD WATCH
GOING.

AS FOR SEVERE THREAT...THAT LOOKS TO DECREASE SUBSTANTIALLY
WEDNESDAY. LLJ WILL SHIFT EAST OF THE AREA TOMORROW...WITH LOW
LEVEL SHEAR DECREASING. IN ADDITION...INSTABILITY TONGUE MOVES OVER
TO WISCONSIN AS WELL...WITH MUCAPES WEDNESDAY GENERALLY UNDER
1000 J/KG. REALLY LOOKS LIKE WE MAY SEE PRECIP WEDNESDAY BEHIND
THE FRONT IN BAND OF STRONG FGEN...WHICH WOULD FURTHER LIMIT
SEVERE THREAT...THOUGH NOT FLOOD POTENTIAL GIVEN RECENT RUN OF WET
WEATHER SINCE MEMORIAL DAY.

UPPER TROUGH FINALLY PUSHES THROUGH THE MPX AREA WEDNESDAY
NIGHT...WITH A MUCH NEEDED DRY PERIOD SETTING IN THURSDAY AND
FRIDAY. GFS/ECMWF STILL POINT TO A SIGNIFICANT PATTERN SHIFT FROM
NEXT WEEKEND INTO NEXT WEEK...WITH DEEP CLOSED LOWS SETTING UP ON
EITHER SIDE OF THE CONTINENT...WITH A SHARP RIDGE BUILDING UP THE
ROCKIES. STILL SEEING A WAVE COMING DOWN ACROSS THE PLAINS ON
NORTHWEST FLOW FRIDAY NIGHT THAT WILL DRIVE A BATCH OF WAA PRECIP
ACROSS SOUTHWEST MN SAT MORNING. TREND FROM THE MEDIUM RANGE
MODELS IS TO SHIFT THIS PRECIP SOUTHWEST...WITH THE BULK OF THE
PRECIP NOW PEGGED TO GO ALONG AND SW OF THE MN RIVER.

AFTER THIS WAVE...WE MAY ACTUALLY SEE A PROLONGED DRY PERIOD AS
DRY NORTHERLY UPPER FLOW SETS UP ACROSS THE NRN PLAINS INTO THE
GREAT LAKES...WITH THE BIG RIDGE AND HEAT BUBBLE STAYING OFF TO
THE WEST. AFTER THE SMALL RAIN EVENT SAT MORNING...IT IS LOOKING
DRY FOR A WHILE...WITH TEMPERATURES NEAR OR EVEN SLIGHTLY BELOW
NORMAL. HOWEVER...IF THAT RIDGE ENDS UP BEING FURTHER EAST THAN IT
IS CURRENTLY FORECAST TO BE...IT WOULD RESULT IN ONE IMPRESSIVE
HEAT WAVE.

&&

.AVIATION.../06Z TAF ISSUANCE/
SURFACE WARM FRONT STRETCHING NEAR A LINE FROM KAXN TO KLXL TO KRZN.
SOUTH OF THIS REGION REMAINS IN WARM SECTOR...WITH SOLID CAP STILL
THWARTING MOST OF CONVECTIVE POTENTIAL.  THIS WILL CONTINUE TO LIMIT
MOST OF ANY -SHRA OR TSRA ACTIVITY OVER THE WARM SECTOR FOR AT LEAST
FIRST SEVERAL HOURS OF TAF TIME...ESPECIALLY EAST OF KMSP TO KMKT
LINE. LOOKS LIKE BEST IMPETUS FOR -SHRA OR TSRA WILL BE APPROACH
OF COLD FRONT APPROACHING FAR EASTERN DAKOTAS JUST PRIOR TO 05Z.
SOLID THETA E ADVECTION AND EROSION OF CAP SHOULD FINALLY KICK
OF CONVECTION AND IFR CIGS ACROSS MUCH OF WESTERN TWO THIRDS OF TAF
AREA BETWEEN 08 AND 12Z...AND REMAINDER OF EASTERN THIRD BETWEEN
12Z AND 18Z TIME FRAME. LOOK FOR MDT NW FLOW ACROSS MN TAF FROM
15Z TO 21Z...AND WI SITES AFTER 22Z.

KMSP...VFR CONDITIONS PREVAILING THROUGH AT LEAST 11Z...WITH CHANCE
OF TSRA THEREAFTER AND MVFR CIGS AND VSBYS THEREAFTER UNTIL COLD
FRONTAL PASSAGE AFTER 21Z. RESIDUAL MOISTURE FROM TREMENDOUS 48 HOUR
RAINFALL AMOUNTS WILL BE NEGATED WEDNESDAY NIGHT BY CONTINUED MDT
NW FLOW...BUT GOOD CHANCE FOR CONTINUED SCT-BKN MVFR CIGS INTO AT
LEAST 21/09Z TIME FRAME SHOULD BE ANTICIPATED. NICE DRY TREND AND
LIMITED CLOUD COVER ANTICIPATED FOR THU AND FRIDAY.

/OUTLOOK/
THURSDAY...VFR...WINDS NW AT 10KT
FRIDAY...VFR...WINDS LIGHT AND VARIABLE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR ANOKA-CARVER-
     CHISAGO-DAKOTA-GOODHUE-HENNEPIN-ISANTI-KANABEC-LE SUEUR-
     MCLEOD-RAMSEY-RICE-SCOTT-SHERBURNE-SIBLEY-WASHINGTON-WRIGHT.

     FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR BENTON-
     CHIPPEWA-KANDIYOHI-MEEKER-MILLE LACS-MORRISON-POPE-RENVILLE-
     STEARNS-SWIFT-TODD.

WI...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR PIERCE-POLK-
     ST. CROIX.

&&

MPG/AZ
Hazardous weather outlook, Jun 20, 12:07 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1207 AM CDT WED JUN 20 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
210515-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1207 AM CDT WED JUN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...OVERNIGHT

THUNDERSTORMS ARE LIKELY OVERNIGHT ACROSS WEST CENTRAL AND CENTRAL
AREAS OF MINNESOTA WITH A SLIGHT CHANCE ELSEWHERE. A FEW OF THE
STORMS COULD BE SEVERE ACROSS WEST CENTRAL AND CENTRAL MINNESOTA
WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...THE STORMS MAY
BE ACCOMPANIED BY TORRENTIAL RAIN WITH RAINFALL RATES NEAR 2
INCHES PER HOUR. FLASH FLOODING WILL REMAIN A THREAT...WITH THE
VERY HIGH PRECIPITATION RATES ASSOCIATED WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE OUTLOOK AREA ON
WEDNESDAY AS A COLD FRONT MOVES SLOWLY ACROSS THE AREA. THE
STORMS HAVE THE POTENTIAL OF PRODUCING TORRENTIAL RAINFALL AND
AREAS OF FLOODING. THERE IS A SMALL RISK THAT A FEW OF THESE
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE FRIDAY THROUGH SATURDAY
EVENING AS ANOTHER FRONTAL SYSTEM MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT.

In the hours before

Special weather statement, Jun 19, 10:59 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1059 PM CDT TUE JUN 19 2012

MNZ042-200445-
TODD-
1059 PM CDT TUE JUN 19 2012

...HEAVY RAIN DEVELOPING OVER TODD COUNTY THROUGH 1145 PM CDT...

AT 1057 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTH OF DEER CREEK. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HEWITT.
  STAPLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS IN EXCESS OF AN INCH ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4636 9471 4636 9468 4632 9465 4622 9516
      4631 9517 4636 9516 4637 9515 4638 9473
TIME...MOT...LOC 0359Z 245DEG 38KT 4630 9526

CLF
Special weather statement, Jun 20, 12:10 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 AM CDT WED JUN 20 2012

MNZ041-042-200600-
DOUGLAS-TODD-
1210 AM CDT WED JUN 20 2012

...THUNDERSTORMS WITH HEAVY RAIN OVER DOUGLAS AND TODD COUNTIES
THROUGH 100 AM CDT...

AT 1208 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
STAPLES TO ROSE CITY TO 3 MILES SOUTHEAST OF CARLOS. THESE STORMS
WERE MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BELLE RIVER.
  STAPLES.
  CLOTHO.
  PHILBROOK.
  BROWERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF AN INCH ARE POSSIBLE FROM
THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND
PONDING OF WATER ON AREA ROADWAYS.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 1 AM CDT.

&&

LAT...LON 4636 9471 4635 9464 4634 9466 4617 9465
      4601 9477 4588 9541 4612 9523 4611 9515
      4622 9516 4638 9505 4638 9473
TIME...MOT...LOC 0509Z 258DEG 27KT 4633 9488 4609 9512
          4595 9524
Special weather statement, Jun 20, 3:32 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
332 AM CDT WED JUN 20 2012

MNZ047-048-054-055-200915-
LAC QUI PARLE-POPE-STEVENS-SWIFT-
332 AM CDT WED JUN 20 2012

...HEAVY RAIN DEVELOPING OVER LAC QUI PARLE...POPE...STEVENS AND
SWIFT COUNTIES THROUGH 415 AM CDT...

AT 330 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES WEST OF CORRELL. THIS STORM WAS MOVING NORTHEAST
AT 45 MPH.

PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM
ALONG WITH THE HEAVY RAIN.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LOUISBURG.
  APPLETON.
  CLONTARF.
  HANCOCK.
  CYRUS.

LAT...LON 4526 9633 4526 9629 4523 9627 4523 9623
      4520 9618 4520 9612 4522 9611 4524 9613
      4539 9613 4569 9565 4549 9543 4509 9622
      4523 9638
TIME...MOT...LOC 0831Z 224DEG 50KT 4525 9621
Special weather statement, Jun 20, 4:35 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
435 AM CDT WED JUN 20 2012

MNZ042-043-201000-
MORRISON-TODD-
435 AM CDT WED JUN 20 2012

...THUNDERSTORMS MOVING INTO MORRISON AND TODD COUNTIES THROUGH
500 AM CDT...

AT 434 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BROWERVILLE. THIS STORM WAS MOVING NORTHEAST AT 45
MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BROWERVILLE.
  CUSHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4629 9434 4626 9434 4623 9439 4617 9437
      4598 9489 4613 9503 4633 9459 4631 9453
      4634 9446 4634 9442
TIME...MOT...LOC 0935Z 238DEG 40KT 4611 9484

JRB
Special weather statement, Jun 20, 4:37 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
437 AM CDT WED JUN 20 2012

MNZ042-043-049-201015-
MORRISON-STEARNS-TODD-
437 AM CDT WED JUN 20 2012

AT 434 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHEAST OF SAUK CENTRE. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SAUK CENTRE.
  GREY EAGLE.
  BURTRUM.
  SWANVILLE.
  FLENSBURG.
  RANDALL.

LAT...LON 4619 9458 4605 9433 4562 9485 4573 9506
TIME...MOT...LOC 0938Z 218DEG 43KT 4576 9486

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:30 PM CDTSpecial Weather StatementMPXTodd30 min
Jun 19, 8:01 PM CDTSpecial Weather StatementMPXChippewa44 min
Jun 19, 8:05 PM CDTAreal Flood AdvisoryMPXDouglas, Pope, Stearns, Stevens, Todd6 hr
Jun 19, 8:19 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift40 min
Jun 19, 9:20 PM CDTRiver Flood WarningMPXHennepin, Wright4 days
Jun 19, 10:59 PM CDTSpecial Weather StatementMPXTodd46 min
Jun 20, 12:10 AM CDTSpecial Weather StatementMPXTodd50 min
Jun 20, 3:32 AM CDTSpecial Weather StatementMPXSwift43 min
Jun 20, 4:35 AM CDTSpecial Weather StatementMPXTodd25 min
Jun 20, 9:43 AM CDTSpecial Weather StatementMPXChisago, Isanti, Kanabec, Mille Lacs47 min
Jun 20, 9:55 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs35 min
Jun 20, 11:29 AM CDTRiver Flood WarningMPXBenton, Sherburne, Stearns6 days
Jun 20, 3:24 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice4 hr
Jun 20, 3:37 PM CDTAreal Flood AdvisoryMPXBlue Earth, Faribault, Freeborn, Goodhue, Le Sueur, Rice and 2 more4 hr
Jun 20, 3:55 PM CDTAreal Flood AdvisoryMPXBarron, Dunn, Pepin, Pierce, Polk, Rusk and 1 more4 hr
Jun 20, 4:08 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin, Pierce, Saint Croix52 min
Jun 20, 4:34 PM CDTAreal Flood AdvisoryMPXChippewa, Eau Claire, Rusk3 hr
Jun 20, 4:46 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire44 min
Jun 20, 5:03 PM CDTSpecial Weather StatementMPXRusk42 min
Jun 20, 5:11 PM CDTSevere Thunderstorm WarningMPXChippewa, Rusk34 min
Jun 20, 5:31 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire44 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.